# SDR REXA97092

- Difficulty date: April 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361PX
- Make and model: Saab 340B
- Aircraft serial: 340B249
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Connector
- Condition: Dirty
- Location: Hyd Transmitter
- Stage of operation: UK
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

MAIN ACCUMULATOR PRESSURE DROPPED TO ZERO.  DID EMERGENCY PROCEDURES.  UPON LANDING PRESSURE CAME BACK.  CHECKED HYD PUMP AUTO SWITCH FUNCTION, CLEANED MAIN ACCUMULATOR PRESSURE TRANSMITTER CONNECTOR.  HYD QTY CHECKED GOOD NO DEFECTS NOTED.  (M)
